摘要:得到分?jǐn)?shù)次極大算子與 Lipschitz 函數(shù)生成的交換子是 L p空間以及 Morrey 空間上的緊算子,且注意分?jǐn)?shù)次積分算子的處理方法不適用于分?jǐn)?shù)次極大算子.
關(guān)鍵詞:交換子;緊性;分?jǐn)?shù)次極大算子;Lipschitz 函數(shù);Morrey 空間
中圖分類號:O174. 2 文獻(xiàn)標(biāo)志碼:A 文章編號:1001-8395(2024)03-0422-05
doi:10. 3969 / j. issn. 1001-8395. 2024. 03. 015
參考文獻(xiàn)
[1]ZHANG P,WU J. Commutators of the fractional maximal functions[J]. Acta Math Sin,2009,52(6):1235-1238.
[2]ZHANG P,WU J. Commutators of the fractional maximal function on variable exponent Lebesgue spaces[J]. Czechoslovak MathJournal,2014,64(1):183-197.
[3]GULIYEV V S,SHUKUROV P S. On the boundedness of the fractional maximal operator,riesz potential and their commutators ingeneralized morrey spaces[J]. Operator Theory:Adv Appl,2013,229:175-194.
[4]UCHIYAMA A. On the compactness of operators of Hankel type[J]. The Tohoku Mathematica Journal,1978,30(1):163-171.
[5]CHEN J,HU G. Compact commutators of rough singular integral operators[J]. Canad Math Bull,2015,58(1):1-11.
[6]CHEN Y,DING Y,WANG X. Compactness of commutators of riesz potential on morrey spaces[J]. Potential Anal,2009, 30(4):301-313.
[7]NOGAYAMA T,SAWANO Y. Compactness of the commutators generated by Lipschitz functions and fractional integraloperators[J]. Math Notes,2017,102(5 / 6):687-697.
[8]MORREY C B. On the solutions of quasi-linear elliptic partial differential equations[J]. Transactions of the American Mathemati-cal Society,1938,43(1):126-166.
[9]DING Y,MEI T. Boundedness and compactness for the commutators of bilinear operators on morrey spaces[J]. Potential Anal, 2015,42(3):717-748.
[10]DUOANDIKOETXEA J,CRUZ-URIBE D. Fourier analysis[M/ OL]. Grad Stud in Math,2001,29. https:/ / www. sciencedi-rect. com/ topics/ neuroscience / fourier-analysis.
[11]HANCHE-OLSEN H,HOLDEN H. The Kolmogorov-riesz compactness theorem[J]. Expo Math,2010,28(4):385-394.
[12]CLOP A,CRUZ V. Weighted estimates for beltrami equations[J]. Ann Acad Sci Fen Math,2013,38(1):91-113.
[13]CHEN Y,DING Y,WANG X. Compactness of commutators for singular integrals on morrey spaces[J]. Canad Journal Math, 2012,64:257-281
(編輯 鄭月蓉)